Automated verification of refinement laws

Hofner, P., Struth, G. and Sutcliffe, G. (2009) Automated verification of refinement laws. Annals of Mathematics and Artificial Intelligence, 55 (1-2). pp. 35-62. ISSN 1012-2443



  • Hofner, P.
  • Struth, G.
  • Sutcliffe, G.
Copyright, Publisher and Additional Information: © 2009 Springer. This is an author produced version of a paper subsequently published in Annals of Mathematics and Artificial Intelligence. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Refinement calculus; Kleene algebras; Automated deduction; Action systems
  • Published: February 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Oct 2009 11:23
Last Modified: 08 Feb 2013 16:59
Published Version:
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number:

Share / Export